# SDR ASOA201000832

- Difficulty date: May 12, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 9, FS 621 TO FS 605 HAS MINOR CORROSION.  FURTHER INVESTIGATION, FOUND THE CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 51-21-06.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06 AND 51-42-21.  NEW FLOOR BEAM CAP REQUIRES DRILLING AND INSTALLATION.  LOCATED AND DRILLED NEW SERVICEABLE BEAM CAP AT LBL 9 F.S. 621 TO 605 IAW SRM 51-40-11.  BEAM CAP REQUIRES FINAL REAM COUNTERSUNK, DEBURRED, AND INSTALLED.  REAMED, COUNTERSUNK AND DEBURRED BEAM CAP IAW SRM 51-40-11.  FLOORBEAM CAP REQUIRES INSTALLED.   INSTALLED FLOOR BEAM CAP FASTENERS AT LOCATION A AND LOCATION B IAW EC/TC REO 601R-53-61-3400 AND AT SPLICE SIDES AND FLANGES.  REMAINING FASTENERS BETWEEN FS 621 AND FS 618 REQUIRE INSTALL.  INSTALLED REMAINING FASTENERS AT LBL 9, FS 621-569 IAW REO 601R-53-61-3679 STEPS 3, 4, 5, 6 & 7.  PAINTED FASTENERS IAW SRM 51-25-01.  EC/TC REQUIRES TO BE COMPLIED WITH.
